Show simple item record

dc.contributor.authorMolai, Ali Abbasien_US
dc.date.accessioned2020-10-06T07:45:29Z
dc.date.available2020-10-06T07:45:29Z
dc.date.issued2015
dc.identifier.citationMolai, A. A. (2015). Monomial geometric programming with fuzzy relation equation constraints regarding max-bounded difference composition operator. TWMS Journal of Applied and Engineering Mathematics, 5(2), 188-200.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2560
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/90-vol5no2/215
dc.description.abstractIn this paper, an optimization model with an objective function as monomial subject to a system of the fuzzy relation equations with max-bounded difference (maxBD) composition operator is presented. We firstly determine its feasible solution set. Then some special characteristics of its feasible domain and the optimal solutions are studied. Some procedures for reducing and decomposing the problem into several subproblems with smaller dimensions are proposed. Finally, an algorithm is designed to optimize the objective function of each sub-problem.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectGeometric optimizationen_US
dc.subjectFuzzy relation equationsen_US
dc.subjectMax-bounded difference composition operatoren_US
dc.subjectNon-convex programmingen_US
dc.subjectFuzzy optimizationen_US
dc.titleMonomial geometric programming with fuzzy relation equation constraints regarding max-bounded difference composition operatoren_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume5
dc.identifier.issue2
dc.identifier.startpage188
dc.identifier.endpage200
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess